# SDR DHL2001801545

- Difficulty date: October 3, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR LINING ATTACH ANGLE CRACKED 1 INCH BETWEEN STA 1480.000 AND L35L.  STOP DRILLED CRACK PER SRM 53-2-0 PG 2E-2F.  FABRICATED REINFORCING ANGLE PER SRM 53-2-0 PG 2E-2F.  INSTALLED ANGLE PER SRM 53-2-0 PG 2E-2F.
